Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Spotting with abdominal pain. Remedy? History of irregular periods

Good morning Doctor. I have irregular periods and I had my last period for this month about a week ago. Yesterday I started bleeding and as I have to come to learn this may be known as spotting ? My blood is the color of dark brown and I m experiencing abdominal pain . I would like to know what the cause and remedy of this and is it important to seek a gynecologist if must?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
First of all you didnt mention your age. yes you are right, the symptoms known as spotting. It simply means the exessive bleeding during your menstruation, the condition termed as menorrhagia. these exessive blood discharge clots therefore the clotted blood is dark brown in colour. It may be normal in your menarche (start of menses) or durind menopause, also in conditions like uterine fibroids, as withdrawl bleeding, or in some bleeding disorders but you should consult your gynacologists if the bleeding continues or the abdominal pain continues.. Your doctor may suggest you to get abdo-pelvic sonography to rule out PCOD, fiboids or some pathological tests to rule out bleeding conditions or endometriosis or pelvic infections.. take care..
Answered: Tue, 26 Feb 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor